# SDR SWAA2023012791239

- Difficulty date: January 13, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY HATCH HANDLE ASSY. BROKEN<[01] REMOVED AND INSTALLED LEFT AFT EMERGENCY HATCH HANDLE ASSEMBLY AS PER AMM 52-22-51-400-801. PENDING PLACARD INSTALLATION;[02] VERIFIED NEW HANDLE ASSY. RECIEVED & INSPECTED THE NEW HANDLE IS INSTALLED AS PER AMM. ( NOTE: HANDLE REQUIERS A ' PULL ' STICKER ON THE RED HANDLE LOCATION );[03] INSTALLED NEW MARKER ON LEFT AFT OVERWING DOOR HATCH HANDLE ASSY AS PER SOPM 20-50-05.;[04] CORRECTION TO STEP 1: REMOVED AND INSTALLED LEFT AFT EMERGENCY HATCH HANDLE ASSEMBLY AS PER AMM 52-22-51-000-801 AND AMM 52-22-51-400-801.;[05] VERIFIED STEP 4
